Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Urination and erection problems after taking BP and leg pain medications - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Men's Health
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3573 Questions
User :   hello doc
Doctor :   Hi
Doctor :   How can I help you?
User :   doc i am having few probs
User :   i was having pain in both of my legs
Doctor :   Ok
User :   and doc suggest me ciprofloxin and nimuslide
Doctor :   ok
User :   after 3 days my bp was 90 135
User :   and i started medicens for high bp
Doctor :   Ok
User :   and now doc the prob left is dificulty in urination and erectile dysfunction
User :   can u plz suggest me what to do now
Doctor :   Why were the BP medicines started with such not so high levels of BP
Doctor :   and what are the medicines and the doses
User :   dont remeber the name
User :   the medicines are homeopathic
Doctor :   What was the diagnosis made and you were given antibiotics for the leg pain
Doctor :   What is your age?
User :   MY AGE IS 28
Doctor :   Ok are you back?
User :   YES I AM
User :   SORRY FOR DELAY
Doctor :   No problem
Doctor :   you can continue
User :   I ALREADY TOLD MY PROBLEMS DOC
Doctor :   Yes let me put it now this way see if I have understood it correctly
Doctor :   First you have pain in legs that took yiou to doc and the doctor had prescribed you Cipro and Nimesulide
User :   YES
Doctor :   but after 3 days
Doctor :   you were measured with 130/90 BP
Doctor :   Is it?
User :   135 /90 DOC
Doctor :   and then you adopted the Homeo
User :   YES
Doctor :   and now you have ED and difficulty urination
User :   YES DOC
Doctor :   Ok let me ask you few things
Doctor :   Do yu have any lab reports
User :   NO DOC
Doctor :   at your first doc visit
User :   NO
Doctor :   Ok were anything done
Doctor :   that time
User :   HE JUST GAVE ME MEDICIES
User :   NOTHING
Doctor :   Ok what did he say?
Doctor :   and what is the designation of the doctor
User :   HE SAID DUE TO CHANGE IN WEATHER IT HAPPESNS
User :   HE IS MBBS
Doctor :   Ok fine
Doctor :   Did he check the BP then
Doctor :   and if so what was the reading
User :   YES
User :   IT WAS NORMAL
Doctor :   What is normal
User :   90 /110
Doctor :   Ok
Doctor :   fine
Doctor :   Why did you go get the BP check once again
User :   I FELT HEADACHE
User :   I THOUGH THAT WAS DUE TO COMPUTER USGAE
Doctor :   Ok why did you resort to Homeo then
User :   COZ IT WAS NEAR TO MY PLACE
Doctor :   and why did the doctor put on medicine for not so important blood pressure 130/90
User :   DOC KNOWS IT BETTER
Doctor :   Ok are you sure you were put on BP medicines
Doctor :   or only the headache medicine
User :   YES
User :   BP MEDICIES
User :   BUT DOC I THINK HOMEO MEDICINES HAS NO SIDE EFFECTS
Doctor :   that is ok
Doctor :   BP medicines are not required at that BP reading
Doctor :   and more life style measures are needed
User :   OK DOC
User :   NOW DOC WHT TO DO
Doctor :   So let us come to your present problem of ED
Doctor :   and difficulty urinatino
User :   YES DOC
Doctor :   Do you get erections at nite?
User :   NO DOC
Doctor :   Are you married?
User :   YES
Doctor :   So how long you have no erection at all
User :   FROM LAST WEEK
Doctor :   How frequent were you erections previously
User :   IT WAS NORMAL
User :   WE HAD SEX AFTER 2 DAYS
Doctor :   So you mean you had sex before 2 days from now
User :   NO DOC
User :   I MEAN BEFORE THE PROB
User :   WE HAD SEX AFTER EVERY TWO DAYS
Doctor :   Ok I got it
Doctor :   How much time was your erection previously when you were normal
User :   20 OR 30 MINUTES
Doctor :   Ok
Doctor :   Were you checked with Blood sugar levels
User :   NO
Doctor :   Are you using any other medicines?
Doctor :   for any other thing
User :   NO
Doctor :   When did you start the Homeo medicine
Doctor :   and when did you first notice loss of erecion?
User :   AFTER ILLNESS
User :   LEGS PAIN
Doctor :   time?
Doctor :   and day?
User :   LAST TUESDAY
User :   TIME AT 10 PM
User :   MAY BE
Doctor :   When did you start the homeo medicine
Doctor :   I am just asking you this the allopathic form of medicine the BP medicine cause loss of erection
User :   FROM WEDNESDAY OR THURSDAY
Doctor :   Ok I could not find a proper cause of ED in you apart from Psychological
Doctor :   Psychological causes are the most common cause of ED at this age
User :   OK
Doctor :   and these can be restored in a week
User :   WHAT ARE THE PRECAUTIONS DOC
Doctor :   and you will be normal with a a week or two
Doctor :   let me finish it
User :   OK
Doctor :   Now let s talk abut the urine difficulty
Doctor :   What is the issue with Urine difficulty
User :   DOC IT TAKES 2 OR 3 MINUTES TO URINATE
Doctor :   do you mean to initiate or to complete after initiation
User :   TO COMPLETE
Doctor :   How is the flow
Doctor :   and the stream?
User :   ITS NORMAL
User :   LIKE BEFORE
User :   BUT SOMETIMES FAST
Doctor :   That is fine
Doctor :   It sometimes due to dehydratin
User :   OK
User :   BUT I DRINKS 2 OR 3 LITERS A DAY
Doctor :   Continue with it
Doctor :   Do you smoke or drink alcohol?
User :   YES
User :   I SMOKE ATLEST 10 CIG A DAY
User :   AND ALCOHAL OCCASIONALLY
User :   ONCE IN 10 DAYS
Doctor :   Do you know that Cigarette smoking is one of the most prevelant causes of ED
User :   DOC I REALLY DONT KNOW THIS
Doctor :   and alcohol can cause temporary loss of ED
Doctor :   sorry erection
Doctor :   although a long term ED can be noted
Doctor :   too
User :   OH
User :   DOC I TRIED TO QUIT SMOKING MANY TIMES
Doctor :   What is yur Wt and height
User :   WEIGHT IS 65 AND HEIGHT IS 5.10 INCHES
Doctor :   Ok do one thing now, I shall send you a brochure on Erectile dysfunction
User :   OK DOC
Doctor :   how to evaluate if you have one
Doctor :   and do you really have one?
Doctor :   So it answers your questins
User :   OK
Doctor :   Ok
Doctor :   Try this link if you can gain some knowledge on it
Doctor :   WWW.WWWW.WW User :   OK
Doctor :   anything else please get back to me after going through this
Doctor :   Your payment is valid for 24 hours
Doctor :   and I can certainly tell you some more tips
Doctor :   and also how to help yourself in quitting smoking
User :   DOC I OPENED THE LINK NOW WHERE TO CLICK
Doctor :   whom to approach
Doctor :   are you seeing a topic on ED
Doctor :   Erectile Dysfunction
User :   YES DOC
Doctor :   So on the top you see various links
User :   YES
Doctor :   like causes, risk factors
Doctor :   symptoms etc
Doctor :   so try reading those and gain some knowledge
Doctor :   and mean while I send you a document on ED
Doctor :   to yoiur email ID
User :   OK
Doctor :   YYYY@YYYY
Mobile : 0000
User :   YES
User :   DOC ITS THE SAME
Doctor :   Pl fill the feedback form
Doctor :   Thanks for consulting Healthcaremagic. Bye for now. Please refer your friends to our service.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor